MathSciNet Relay Station
MathSciNet bibliographic data
MR933314 (90a:53058) 53C30 (53C35)
Jiménez, J. A. Riemannian $4$-symmetric spaces. Trans. Amer. Math. Soc. 306 (1988), no. 2, 715–734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement